# SDR 99ZZZX4166

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 1135020019
- Condition: Intermittent
- Location: Fuel Pressure
- Part time: 407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE SWITCH OPERATES INTERMITTENTLY.  FLICKERS IN-FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
